CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Ameur-Yacin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: Article
Number of items: 5.

Article

Ameur, Yacin and Kang, Nam-Gyu and Makarov, Nikolai et al. (2019) Scaling limits of random normal matrix processes at singular boundary points. Journal of Functional Analysis . ISSN 0022-1236. (In Press) https://resolver.caltech.edu/CaltechAUTHORS:20191011-112435530

Ameur, Yacin and Kang, Nam-Gyu and Makarov, Nikolai (2019) Rescaling Ward Identities in the Random Normal Matrix Model. Constructive Approximation, 50 (1). pp. 63-127. ISSN 0176-4276. https://resolver.caltech.edu/CaltechAUTHORS:20180402-110529752

Ameur, Yacin and Hedenmalm, Haakan and Makarov, Nikolai (2015) Random normal matrices and Ward identities. Annals of Probability, 43 (3). pp. 1157-1201. ISSN 0091-1798. https://resolver.caltech.edu/CaltechAUTHORS:20150619-092050374

Ameur, Yacin and Hedenmalm, Håkan and Makarov, Nikolai (2011) Fluctuations of eigenvalues of random normal matrices. Duke Mathematical Journal, 159 (1). pp. 31-81. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20110808-135723507

Ameur, Yacin and Hedenmalm, Håkan and Makarov, Nikolai (2010) Berezin Transform in Polynomial Bergman Spaces. Communications on Pure and Applied Mathematics, 63 (12). pp. 1533-1584. ISSN 0010-3640. https://resolver.caltech.edu/CaltechAUTHORS:20101111-144213512

This list was generated on Wed Oct 23 05:39:10 2019 PDT.